# SDR UPS06846823

- Difficulty date: April 11, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 72,792 hours, 49,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL B-PIT SCUFF PLATE TO FOM NDT INSPECTION IAW EO DC8- 5330-20206-D FOUND CORROSION ON FUSELAGE SKIN.  INCREASED RADIUS TO MIN 1.0" IAW SAA EA NR 008-5320-01-A0154.  FABRICATED AND INSTALLED -1, -2 SLEEVE, -3 DOUBLER, -4 TRIPLER, AND -5 FILLER IAW UPS EO DC8-5330-24211-A, SAA EA NR 008-5320-01-A0154, BAC TELEFAX DHS-SAT-00-00230H DATED 30/MAY/06, BAC MESSAGE NR 1-181038119-3 BAC MESSAGE NR 1-181038119-5, AND FAA FORM 8100-9 ALL DATED 4/25/06
